# SDR 2018FA0000349

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: General aviation
- Aircraft: N418FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC018
- Aircraft time: 6,580 hours
- Engine: Lyc O360A4M
- Engine time: 1,774 hours
- Propeller: Snsnch 76EM8
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: D4132233051
- Condition: Cracked
- Location: Nlg
- Part time: 6,580 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LEFT FORK ARM OF THE NOSE LANDING GEAR FORK ASSEMBLY.
